# SDR 20001025SH001

- Difficulty date: October 24, 2000
- Submitted: October 24, 2000
- Operation: General aviation
- Aircraft: N71GA
- Make and model: Cessna 550
- Aircraft serial: 5500444
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rod
- Part number: 556544060
- Condition: Split
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STRIPPED FOR PAINT.  AFTER P/N 5565440-60 RUDDER TRIM ROD (LOWER) PAINTED, BUBBLES APPEARED UNDER PAINT, PAINT CRACKED, SPLIT ABOUT 2 INCHES LONG IN ROD, VISUALLY SEEN.  (X)
